Probabilistic star discrepancy bounds for double infinite random matrices

Christoph Aistleitner, Markus Weimar

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationMonte Carlo and quasi-Monte Carlo methods 2012
Place of PublicationBerlin [u.a.]
PublisherSpringer
Pages271-287
Volume65
ISBN (Print)978-3-642-41094-9
DOIs
Publication statusPublished - 2013
EventInternational Conference on Monte Carlo and Quasi-Monte Carlo Methods in Scientific Computing - Sydney, Australia
Duration: 13 Feb 201217 Feb 2012

Publication series

NameSpringer proceedings in mathematics & statistics
PublisherSpringer

Conference

ConferenceInternational Conference on Monte Carlo and Quasi-Monte Carlo Methods in Scientific Computing
CountryAustralia
CitySydney
Period13/02/1217/02/12

Fields of Expertise

  • Sonstiges

Cite this

Aistleitner, C., & Weimar, M. (2013). Probabilistic star discrepancy bounds for double infinite random matrices. In Monte Carlo and quasi-Monte Carlo methods 2012 (Vol. 65, pp. 271-287). (Springer proceedings in mathematics & statistics). Berlin [u.a.]: Springer. https://doi.org/10.1007/978-3-642-41095-6_10